# SDR SCNA20230105011

- Difficulty date: December 4, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 986 RBL 45.  CORROSION ON FLOORBEAM  WAS REPAIRED IAW SRM 57-30-51-2R-6, PAR 4, FIG 205.
